MAUDE Adverse Event Report: MICROVENTION INC. TRAXCESS-14; CATHETER GUIDEWIRE

MICROVENTION INC. TRAXCESS-14; CATHETER GUIDEWIRE
Model Number GW1420040
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after shaping the guidewire, the coding on the tip appeared different.A new traxcess guidewire was shaped and used without any problems.The issue was identified during prep, and the device was not used in the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.It was stated that the device is available for evaluation, but it has not yet been returned to the manufacturer.The alleged issue could not yet be confirmed.If the device is received, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation of the returned device found the device to be damaged as described in the complaint description.Based on the investigation result, as a possible cause of this case, it was likely that pulling force was applied to the distal end of guidewire from the time the product was taken out from the holder to the time the product was used, causing the coil to elongate.However, since the details at the time of use were unknown, it was not possible to clarify the cause of occurrence.

Brand Name
TRAXCESS-14
Common Device Name
CATHETER GUIDEWIRE
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15180373
Report Number2032493-2022-00313
Device Sequence Number17398764
Product Code MOF
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)220404(17)250331(10)220404
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberGW1420040
Device Catalogue NumberGW1420040
Device Lot Number220404
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown